Mathematische Zeitschrift

, Volume 189, Issue 1, pp 55–63

Skew products of relations and the structure of simpleC-algebras

Authors

  • Bruce Blackadar
    • Department of MathematicsUniversity of Nevada
  • Alexander Kumjian
    • School of MathematicsUniversity of New South Wales
Article

DOI: 10.1007/BF01246943

Cite this article as:
Blackadar, B. & Kumjian, A. Math Z (1985) 189: 55. doi:10.1007/BF01246943
Download to read the full article text

Copyright information

© Springer-Verlag 1985